Please accept our terms and conditions above to enable Add To Cart button.
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are available in a single dose format. Each capsule contains 400mg Ibuprofen, meaning only 1 capsule is needed per dose.
Nurofen Rapid Relief Liquid Capsules are quickly absorbed to provide relief from pain and lower temperature.
Provides relief from:
• Dental pain
• Period pain
• Muscular pain
• Rheumatic pain
• Cold and flu symptoms
Nurofen Rapid Relief Maximum Strength 400mg Capsules Each capsule contains 400mg of ibuprofen which means you can take the recommended dose in just ONE capsule. Adults, the elderly and children 12 years and older: Initial dose 1 Capsule (400 mg) taken with water, then, if necessary, 1 Capsule (400 mg) every four hours. Do not chew the Capsules. Do not take more than 3 capsules (1200 mg) in 24 hours. Not suitable for children under 12 years without medical advice. If symptoms persist for more than 3 days, if pain or fever worsen or if new symptoms occur, consult your doctor or pharmacist.
DO NOT TAKE NUROFEN RAPID RELIEF LIQUID CAPSULES IF: • You have, or have ever had, a stomach ulcer or other digestive system disorder • If you are allergic to any of the ingredients or to aspirin or to any other non-steroidal-anti-inflammatory drugs (NSAIDs) • Please consult your doctor before use if you are pregnant, breast feeding, elderly, asthmatic, taking other medicines or receiving regular treatment. Please ensure you read the patient information leaflet for further detail. Contains sorbitol and E124 (Ponceau 4R). Ensure you read the patient information leaflet for further information. KEEP OUT OF SIGHT AND REACH OF CHILDREN Do not store above 25°C. Store in the original package.
Nurofen Rapid Relief Liquid Capsules contain ibuprofen in either a 200 mg or 400 mg capsule.
Free Click & Collect
We offer a FREE click and collect service through our retail store:
O'Casey's Pharmacy, Unit 2, Block 2, Island Key, EastWall, Dublin, D03 E6C3